An Estimate of the Growth of Cohomology with Coefficients


Affiliations

  • Chennai Mathematical Institute, Post doctoral fellow, Chennai, 603103, India

Abstract

For a connected reductive algebraic group over an arbitrary number eld, we consider a nite dimensional algebraic, irreducible representation of the group of its real points. Each adelic locally symmetric space corresponding to a level structure constructed using the group has an associated sheaf induced by this representation. The purpose of this note is to estimate the rate of growth of the total dimension of the pertinent cohomology with coecients as either of the level structure or the associated sheaf varies. We obtain an upper bound on this total dimension. We also obtain a lower bound under certain topological conditions. Both the bounds are consistent with several classical dimension formulae as well as other known results.

Keywords

Group Cohomology, algebraic Groups, Adelic locally symmetric space, sheaf cohomology

Full Text:

References

Kenneth S. Brown, Cohomology of Groups, Graduate Texts in Mathematics, 87. Springer-Verlag, New York, 1994.

Jan Hendrik Bruinier, Gerard van der Geer, Gunter Harder and Don Zagier, The 1-2-3 of Modular Forms, Universitext, Springer-Verlag, Berlin, 2008.

Alexandru Dimca, Sheaves in topology, Universitext, Springer-Verlag, Berlin, 2004.

Jozef Dodziuk, L2 harmonic forms on rotationally symmetric Riemannian manifolds, Proc. Amer. Math. Soc., 77 (1979), 395-400.

Eberhard Freitag, Hilbert Modular Forms, Springer-Verlag, Berlin, 1990.

Gunter Harder and A. Raghuram, Eisenstein cohomology and ratios of critical values of Rankin-Selberg L-functions, C. R. Math. Acad. Sci. Paris, 349 (2011), 719-724.

Wolfgang Luck, Approximating L2-invariants by their classical counterparts, EMS Surv. Math. Sci., 3 (2016), 269-344.

Jurgen Rohlfs and Birgit Speh, On limit multiplicities of representations with cohomol- ogy in the cuspidal spectrum, Duke Math. J., 55 (1987), 199-211.

Iddo Samet, Betti numbers of nite volume orbifolds, Geom. Topol., 17. (2013), 1113-1147.

William Stein, Modular Forms, A Computational Approach, Graduate Studies in Mathematics, 79. American Mathematical Society, Providence, RI, 2007.

Ryuji Tsushima, A formula for the dimension of spaces of Siegel cusp forms of degree three, Proc. Japan Acad. Ser. A Math. Sci., 55 (1979), 359-363.

Satoshi Wakatsuki, The dimensions of spaces of Siegel cusp forms of general degree, Adv. Math., 340 (2018), 1012-1066.

George W. Whitehead, Elements of Homotopy Theory, Graduate Texts in Mathematics, 61. Springer-Verlag, New York-Berlin, 1978.


Refbacks

  • There are currently no refbacks.